Commutativity of *-prime rings with generalized derivations
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 71-80
@article{RSMUP_2011__125__71_0,
     author = {Ashraf, Mohammad and Khan, Almas},
     title = {Commutativity of $\ast $-prime rings with generalized derivations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {71-80},
     zbl = {1239.16034},
     mrnumber = {2866120},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__71_0}
}
Ashraf, Mohammad; Khan, Almas. Commutativity of $\ast $-prime rings with generalized derivations. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 71-80. http://www.numdam.org/item/RSMUP_2011__125__71_0/

[1] M. Ashraf - A. Ali - S. Ali, Some commutativity theorems for rings with generalized derivations, Southeast Asian Bull. Math., 32 (2) (2007), pp. 415-421. | MR 2327138 | Zbl 1141.16020

[2] M. Ashraf - N. Rehman, On commutativity of rings with derivations, Results Math., 42 (2002), pp. 3-8. | MR 1934218 | Zbl 1038.16021

[3] J. Bergen - I. N. Herstein - J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), pp. 259-267. | MR 627439 | Zbl 0463.16023

[4] H. E. Bell, Some commutativity results involving derivations, Trends in Theory of Rings and Modules, S. T. Rizvi and S. M. A. Zaidi (Eds.), Anamaya Publishers, New Delhi, India (2005), pp. 11-16.

[5] Bresšar, On the distance of the composition of two derivations to the generalized derivations, Glasgow Math. J., 33 (1991), pp. 89-93. | MR 1089958 | Zbl 0731.47037

[6] P. H. Lee - T. K. Lee, Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sinica, 11 (1) (1983), pp. 75-80. | MR 718903 | Zbl 0515.16018

[7] I. N. Herstein, Topics in ring theory, Univ. Chicago Press, Chicago (1969). | MR 271135 | Zbl 0232.16001

[8] L. Oukhtite - S. Salhi, On generalized Derivations of σ -prime rings, African Diaspora J. Math., 5 (1) (2006), pp. 19-23. | MR 2337187 | Zbl 1132.16028

[9] L. Oukhtite - S. Salhi, Commutativity of σ -prime rings, Glasnik Math., 41 (2006), pp. 57-64. | MR 2242391 | Zbl 1123.16023

[10] L. Oukhtite - S. Salhi, Lie ideals and derivations of σ- prime rings, Int. J. Algebra, 1 (2007), pp. 25-30. | MR 2327641 | Zbl 1126.16019

[11] L. Oukhtite - S. Salhi, Centralizing automorphisms and Jordan left derivations of σ -prime rings, Advances in Algebra, 1 (1) (2008), pp. 19-26.